Ciclosporina - Riscos em idade pediátrica
NOVA Medical School|Faculdade de Ciências Médicas (NMS|FCM)
INTRODUCTION Cyclosporine has been found to be effective and safe in many inflammatory skin disorders such as psoriasis and atopic dermatitis (AD), in adults and in children. Its use in paediatrics is still under scope. We present three patients who started cyclosporine but stopped due to complications. It is our aim to warn about potential side effects of cyclosporine and recommend cautious utilization. CLINICAL CASES Two children, aged 4 and 13 years, with AD and one child, aged 2 years, with erythrodermic psoriasis, were treated with oral cyclosporine. FIRST CASE developed secondary impetigo on the 6th day of treatment. Started topical corticosteroids and topical calcineurin inhibitors afterwards, with no relapses. SECOND CASE: developed herpetic infection, hepatic and renal impairment (eventual drug interaction) on the 4th day of treatment. THIRD CASE: Psoriasis and impetigo, treated with flucloxacillin, gentamicin. Generalized angioedema and urticariform lesions after 6 days of cyclosporine. Beta lactam hypersensitivity reaction under study. Eventual cyclosporine toxicity to consider. COMMENTS The data on cyclosporine use in children is still scarce. Use should be limited to cases with precise indication, after considering risks and benefits.
PURE UUID: 1a0402dc-8b40-4028-82a4-fb45cc856b32
|Palavras-Chave||#ATOPIC-DERMATITIS #PSORIASIS #CHILDREN|